| Model Number |
Z9002 |
| Medical Device Problem Codes |
Break (1069); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that a z9002 intraocular lens (iol) had a loading error, the lens was damaged during load and doctor wanted a new lens.There was contact with cartridge tip and haptic/optic with eye.No other information was provided.
Additional Manufacturer Narrative
Additional information; section d9: device available for evaluation: yes section d9: returned to manufacturer on: 3/16/2021 section h3: device evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled during loading.The lens was cleaned, and no cosmetic defects were observed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.No non conformance/ exception report (nc/er) was found as part of this manufacturing records review.Historical data analysis: the search revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.